Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

Day and Night Nurse capsules (Pack of 24)

£8.49

Day & Night Nurse Capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Information Leaflet

Description

Day & Night Nurse Capsules

Day & Night Nurse Capsules provide relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

How Does Day & Night Nurse Capsules Work?

Day capsules

These orange and yellow coloured capsules offer a non-drowsy treatment to treat a variety of symptoms such as tickly coughs and blocked nose. As they are non-drowsy, it helps to go through your day in relaxing comfort. They contain Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. to help you with your cold and flu symptoms.

Night Nurse capsules

These green and white coloured capsules help to relieve fever, sore throat pain, headaches, and tickly cough, so you can get a good night’s sleep. The contain paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg to bring you relief from your cold and flu and aid a restful nights sleep.

Uses / Instructions

  • Adults at daytime should take 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period.
  • Night-time: 2 capsules just before bedtime. Only one dose should be taken at night.
  • Children: not to be given.

The Day capsule has an orange cap and yellow body printed ‘Day Nurse’ in black ink on the cap and the body.

The Night capsule has a green cap and white body printed ‘Night Nurse’ in black ink on the cap and the body.

Warnings

  • Do not exceed the stated dose.
  • May cause drowsiness.
  • Do not take with any other medication at night except under medical supervision.
  • Do not give to children under 12 years old.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not take with other cold and flu products including decongestants.

This medicine may make you sleepy. If this happens, do not drive or use tools or machine.

Side Effects

  • Paracetamol is usually well tolerated, however skin rashes and other allergic reactions occur occasionally with paracetamol.
  • Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur.
  • Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery.
  • Do not take with alcoholic drink.
  • If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.

Ingredients

Day Capsule: Active Ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. Other ingredients: sodium lauryl sulphate, Sodium starch glycollate, Magnesium stearate (E572), Hard gelatin capsule, Quinoline yellow (E104), Allura red (E 129), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527), Night Capsule: Active Ingredient: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg. Other ingredients: Lactose monohydrate, Dimeticone, Colloidal anhydrous silica, Gelatin, Patent blue V (E131), Quinoline yellow (E104), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527) Size (24) Unit (EA) Height (9.8) Width (7.5) Depth (3)

Reviews

There are no reviews yet.

Be the first to review “Day and Night Nurse capsules (Pack of 24)”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart